MathSciNet Relay Station
MathSciNet bibliographic data
MR2191667 (2006j:60057) 60H10 (34F05)
Hu, Ying On Jensen's inequality for $g$-expectation and for nonlinear expectation. Arch. Math. (Basel) 85 (2005), no. 6, 572–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement